# SDR DXTA200601404

- Difficulty date: May 24, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N301QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800010
- Aircraft time: 1,368 hours, 934 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Leaking
- Location: Hyd Sys
- Part time: 1,368 hours, 934 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

WHILE DESCENDING TO LAND, HYD VOLUME LOW CAS MESSG POSTED. VISUAL CHECK NOTED HYD PRESS AT 300 PSI. VOLUME WAS DOWN TO 110 CU IN. HYD VOL LOW CHECKLIST CONSULTED. AIRCRAFT WAS SLOWED TO GEAR EXTENSION SPD AND GEAR WAS EXTENDED. LANDING GEAR EXTENDED. HYDRAULIC VOLUME DECREASED TO 40 CU IN AND PRESS WENT TO ZERO AFTER BOTH HYD PUMPS WERE UNLOADED. HYD RESIDUE WAS ALONG RT ENG. LANDING WAS NORMAL. EMER BRAKE WAS USED.  TROUBLESHOT HYD LEAK TO RT HYD LOW PRESS SW IN RT PYLON. INSTALLED NEW PACKING. SERVICED HYD SYSTEM BLED SYSTEMS. RAN AIRCRAFT. PRESSURE AND LEAK CHECKS GOOD. WORK PERFORMED IAW CHAPTERS 32-42-10 AND 12-12-06 OF THE M/M.
